versión On-line ISSN 0719-0646
MALONEK, Helmuth R; PENA PENA, Dixan y SOMMEN, Frank. Fischer decomposition by inframonogenic functions. Cubo [online]. 2010, vol.12, n.2, pp. 189-197. ISSN 0719-0646. http://dx.doi.org/10.4067/S0719-06462010000200012.
Let δx denote the Dirac operator in Rm. In this paper, we present a refinement of the biharmonic functions and at the same time an extension of the monogenic functions by considering the equation δxf δx = 0. The solutions of this sandwich equation, which we call inframonogenic functions, are used to obtain a new Fischer decomposition for homogeneous polynomials in Rm.
Palabras clave : Inframonogenic functions; Fischer decomposition.